Skip to Main content Skip to Navigation
Journal articles

Lorentzian Isotropic Lagrangian Immersions

Abstract : In this note we are interested in isotropic totally real Lorentzian submanifolds of indefinite complex space forms. We show that such submanifolds are always $H$-umbilical warped product immersions and we determine also the warping function.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03148439
Contributor : Julie Cagniard Connect in order to contact the contributor
Submitted on : Monday, February 22, 2021 - 11:34:25 AM
Last modification on : Wednesday, January 19, 2022 - 4:34:05 PM

Links full text

Identifiers

Collections

Citation

Franki Dillen, Luc Vrancken. Lorentzian Isotropic Lagrangian Immersions. Filomat, University of Nis, 2016, 30 (10), pp.2857-2867. ⟨10.2298/FIL1610857D⟩. ⟨hal-03148439⟩

Share

Metrics

Record views

6